By Topic

On the stationary distribution of speed and location of random waypoint

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Le Boudec, J.-Y. ; EPFL, Lausanne, Switzerland

In "Stationary distributions for the random waypoint mobility model" (TMC, Vol. 3, No, 1), Navidi and Camp find the stationary distribution of the random waypoint model, with or without pause on a rectangular area. In this short note, we show that, under the stationary regime, speed and location are independent.

Published in:

Mobile Computing, IEEE Transactions on  (Volume:4 ,  Issue: 4 )